# SDR SWAA115443

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 24,973 hours, 14,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS MISSNG AT ROW 22.  INSTALLED LENS PER MM.
